# SDR 06FDEA0087

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING, NR 8 SLAT OUTBOARD LEADING EDGE FOUND DENT.  REPAIR CARRIED OUT AT LEFT HAND WING, #8 SLAT OUTBOARD LEADING   EDGE   SKIN AS PER SRM 57-10-00 VOLUME I, FIGURE 5.   REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
